Maybe this is a result of too much straining from using the bathroom or whatever. If you have seeked medical help and made sure your digestion and other things are okay, then try doing anal muscle strengthening exercises. It takes a little time. You may get better and then it reappears but continue do them. Your body may have to retrain itself to do what is right.
I can relate to what others are posting here.I am 61,and have had a problem with spotting on my pants that goes right through my underwear.This has been going on for a few years now,and I have talked with my physician about it,and he doesn't seem to know what to suggest,although he prescribed an anti-fungal cream that didn't help. One thing he did ask was if I was passing mucus,but I answered him by saying: how could I tell if all I can see are spots on my clothing? I use the occult blood test kit I get with my yearly check-up,and had a colonoscopy 3 years ago that came back normal.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.